# SDR SWAA2025102019450

- Difficulty date: September 29, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS540 FROM BL0-LBL24; WL208 IS CRACKED.   REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 AND DWG 143A0060 REV: -.
